Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 948129

Uniform treatment of Jensen-type inequalities using several different Green functions


Rodić, Mirna; Pečarić, Josip
Uniform treatment of Jensen-type inequalities using several different Green functions // Mathematical Inequalities and Applications 2018, Book of Abstracts / Aglić Aljinović, Andrea ; Elezović, Neven ; Rodić, Mirna (ur.).
Zagreb: Element, 2018. str. 67-67 (poster, međunarodna recenzija, sažetak, znanstveni)


CROSBI ID: 948129 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Uniform treatment of Jensen-type inequalities using several different Green functions

Autori
Rodić, Mirna ; Pečarić, Josip

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, znanstveni

Izvornik
Mathematical Inequalities and Applications 2018, Book of Abstracts / Aglić Aljinović, Andrea ; Elezović, Neven ; Rodić, Mirna - Zagreb : Element, 2018, 67-67

Skup
Mathematical Inequalities and Applications 2018

Mjesto i datum
Zagreb, Hrvatska, 4-8.07.2018

Vrsta sudjelovanja
Poster

Vrsta recenzije
Međunarodna recenzija

Ključne riječi
Jensen inequality ; Green function ; Hermite-Hadamard inequality

Sažetak
The main purpose of this work is to give the uniform treatment of the Jensen type inequalities. Using different Green functions, we give new conditions for Jensen's inequality to hold in case of the real Stieltjes measure d \lambda, which is not necessarily positive. Using the same method we also give adequate results for the converses of the Jensen inequality and as a consequence we get the results concerning the Hermite-Hadamard inequality. We also give some further interesting results and applications.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove:
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Mirna Rodić (autor)

Avatar Url Josip Pečarić (autor)


Citiraj ovu publikaciju:

Rodić, Mirna; Pečarić, Josip
Uniform treatment of Jensen-type inequalities using several different Green functions // Mathematical Inequalities and Applications 2018, Book of Abstracts / Aglić Aljinović, Andrea ; Elezović, Neven ; Rodić, Mirna (ur.).
Zagreb: Element, 2018. str. 67-67 (poster, međunarodna recenzija, sažetak, znanstveni)
Rodić, M. & Pečarić, J. (2018) Uniform treatment of Jensen-type inequalities using several different Green functions. U: Aglić Aljinović, A., Elezović, N. & Rodić, M. (ur.)Mathematical Inequalities and Applications 2018, Book of Abstracts.
@article{article, year = {2018}, pages = {67-67}, keywords = {Jensen inequality, Green function, Hermite-Hadamard inequality}, title = {Uniform treatment of Jensen-type inequalities using several different Green functions}, keyword = {Jensen inequality, Green function, Hermite-Hadamard inequality}, publisher = {Element}, publisherplace = {Zagreb, Hrvatska} }
@article{article, year = {2018}, pages = {67-67}, keywords = {Jensen inequality, Green function, Hermite-Hadamard inequality}, title = {Uniform treatment of Jensen-type inequalities using several different Green functions}, keyword = {Jensen inequality, Green function, Hermite-Hadamard inequality}, publisher = {Element}, publisherplace = {Zagreb, Hrvatska} }




Contrast
Increase Font
Decrease Font
Dyslexic Font